BibTeX record journals/jat/Mazure13

download as .bib file

@article{DBLP:journals/jat/Mazure13,
  author    = {Marie{-}Laurence Mazure},
  title     = {Piecewise Chebyshev-Schoenberg operators: Shape preservation, approximation
               and space embedding},
  journal   = {J. Approx. Theory},
  volume    = {166},
  pages     = {106--135},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.jat.2012.10.005},
  doi       = {10.1016/j.jat.2012.10.005},
  timestamp = {Fri, 21 Feb 2020 15:45:21 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/Mazure13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics